RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Serdobol'skaya, Mariya L'vovna

Total publications: 4 (4)
in MathSciNet: 1 (1)
in zbMATH: 2 (2)
Cited articles: 1
Citations in Math-Net.Ru: 1

Number of views:
This page:1799
Abstract pages:728
Full texts:279
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19617
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:serdobolskaya.m-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/267220

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2012
1. A. V. Isaeva, M. L. Serdobol'skaya, “Solving the Buckley–Leverett equation with a random coefficient of porosity”, Vychisl. Metody Programm., 13:4 (2012), 517–524  mathnet
2. S. S. Makarov, A. V. Isaeva, E. A. Grachev, M. L. Serdobol'skaya, “Speedup of computation when solving the nonhomogeneous diffusion equation by a renormalization method”, Vychisl. Metody Programm., 13:1 (2012), 239–246  mathnet

   1998
3. M. A. Gromov, M. L. Serdobol'skaya, “On the effective rank of finite dimentional approximations for the infinite dimentional linear measurement models”, Matem. Mod., 10:4 (1998), 117–127  mathnet  mathscinet  zmath

   1993
4. S. P. Bondarenko, Yu. P. Pyt'ev, M. L. Serdobol'skaya, “On extreme possibilities of measurement computer system as measuring device”, Matem. Mod., 5:9 (1993), 43–54  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019